Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Charleston, WV

June 19, 2006Lincoln County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 19, 2006, 8:58 PM EDT for Lincoln County, West Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2006, 8:58 PM EDT (00:58 UTC)
Expired
Jun 19, 2006, 9:30 PM EDT
In force
32 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Lincoln County, WV

The radar

The Charleston,WV radar (KRLX), 30 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:00 PM EDTHAIL 1West Hamlin, WV

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:24 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1867 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 200058
SVRRLX
WVC043-200130-
/O.NEW.KRLX.SV.W.0101.060620T0058Z-060620T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
858 PM EDT MON JUN 19 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN WEST VIRGINIA

* UNTIL 930 PM EDT

* AT 856 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HAMLIN...OR ABOUT 11 MILES SOUTH OF CULLODEN...AND MOVING EAST AT
  35 MPH.

* LOCATIONS IMPACTED INCLUDE...
   ALUM CREEK...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3834 8221 3816 8219 3820 8186 3830 8183

$$
2 follow-up statements
000 
WWUS51 KRLX 200117
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
916 PM EDT MON JUN 19 2006

WVC043-200130-
/O.CON.KRLX.SV.W.0101.000000T0000Z-060620T0130Z/
LINCOLN WV-
916 PM EDT MON JUN 19 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR LINCOLN COUNTY...

AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF ALUM CREEK...OR ABOUT 10 MILES SOUTHWEST OF 
ST. ALBANS...MOVING EAST AT 35 MPH.  THIS STORM HAS A HISTORY OF 
PRODUCING QUARTER SIZE HAIL. 

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR 
SOUTHERN WEST VIRGINIA. 

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3834 8221 3816 8219 3820 8186 3830 8183

$$
000 
WWUS51 KRLX 200125
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
925 PM EDT MON JUN 19 2006

WVC043-200135-
/O.EXP.KRLX.SV.W.0101.000000T0000Z-060620T0130Z/
LINCOLN WV-
925 PM EDT MON JUN 19 2006

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY EXPIRES AT 930
PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE. OTHER
STORMS IN THE AREA COULD PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR KENTUCKY AND SOUTHEAST OHIO. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EDT TUESDAY MORNING FOR
KENTUCKY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3834 8221 3816 8219 3820 8186 3830 8183

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:07 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 19, 8:07 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
807 PM EDT MON JUN 19 2006

.SHORT TERM /REST OF TONIGHT/...

UPDATED POP AND SKY GRIDS TO BETTER DEPICT / TIME BATCH OF
THUNDERSTORMS NOW ENTERING AREA.  NOT SURE WHAT WILL BECOME OF
SECOND BATCH BUT IT SHOULD HOLD TOGETHER TO A DEGREE AS IT IS
LOCATED UNDER AND JUST EAST OF SHARP SHORT WAVE AXIS.  SLOWED BACK
EDGE OF INITIAL BATCH TO TRY TO ACCOUNT FOR THIS...ETA12 SEEMS TO
MERGE THINGS INTO ONE LARGE COMPLEX AROUND 03Z ANYWAY.  MAY NEED
FURTHER FINE TUNING ON THIS LATER.

ADDED GUSTY WINDS TO THUNDERSTORMS IN WX GRIDS THROUGH MIDNIGHT AND
THIS OUGHT TO SUFFICE IN MOST CASES.  SHORT WAVE EXITS AREA VIA
STAGE E AROUND 09Z...SETTING UP DRY FORECAST FOR TUESDAY.

TEMPERATURES LOOKED ON TRACK FOR THE OVERNIGHT.

&&

.AVIATION /00Z TO 00Z/...

VFR CONDITIONS TO START EXCEPT MVFR HZ EKN AND PROBABLY BKW SHORTLY.

A SHARP UPPER LEVEL SHORT WAVE WILL CROSS THE AREA DURING THE FIRST
6 HOURS OF THE FORECAST.  TWO AREA OF THUNDERSTORMS...ONE OUT AHEAD
OF THE SHORT WAVE...THE SECOND RIGHT WITH IT...WILL TRAVERSE AREA
DURING THIS TIME.

TIMED THE FIRST OF THESE TWO BATCHES DURING THE FIRST FEW HOURS OF
THE FORECAST.  IF AN AIR PORT GETS RIGHT UNDERNEATH ONE OF THESE
THUNDERSTORMS...BRIEF IFR CONDITIONS ALONG WITH WIND GUSTS TO 35 OR
40 KTS CAN BE EXPECTED.  THIS BAND EXTENDED FROM SERN OH SWD INTO
NERN KY AND THEN ARCED WWD THROUGH NRN KY AS OF FORECAST ISSUANCE
TIME.  THEREFORE HTS IS THE MOST LIKELY TO GET THESE STRONG WIND
GUSTS...BUT CRW AND BKW COULD ALSO SEE THESE STRONG GUSTS.

LIGHTENING WITH THE STORMS THIS EVENING WILL NOT BE ESPECIALLY
FREQUENT.

THE SECOND BATCH OF THUNDERSTORMS IS MORE QUESTIONABLE BUT WOULD
TRAVERSE AREA BETWEEN ABOUT 04Z AND 07Z OR SO.

GIVEN THE CLOUDS BREAK UP BEHIND THE STORMS...ANY AREA THAT GETS
RAIN WILL DEVELOP IFR OR EVEN LIFR FOG.

ANY LOW CLOUDS AND FOG WILL BURN OFF / LIFT INTO A CUMULUS FIELD
TUESDAY WITH WEAK W FLOW AND LITTLE IF ANY CHANCE FOR PRECIPITATION.

&&

.PREV DISCUSSION...
 /ISSUED 300 PM EDT MON JUN 19 2006/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

NAM AND GFS ARE IN GOOD AGREEMENT ON SWING THE COLD FRONT SLOWLY
INTO THE REGION TONIGHT WITH GOOD INSTABILITY DEVELOPING AHEAD OF
THE FRONT WITH LATE DAY SUNSHINE.  THE FRONTAL TIMING IS SUCH THAT
THE CONVECTION BACK OVER INDIANA CURRENTLY MAY WEAKEN AS IT REACHES
THE OHIO RIVER RIGHT AROUND SUNSET AND THEN PUSHES THROUGH THE
REMAIN OF THE AREA.  COULD ALSO SEE THE AREA OF SHOWERS SPLIT AS
WELL WITH AN AREA DIVING SOUTH INTO KY/TN.  HAVE HELD ONTO A BLEND
IN THE POPS WITH 50 POPS THIS EVENING.  STRATUS MAY HOLD FOR A FEW
HOUR BEHIND THE FRONT BEFORE CLEAR SETS IN.  SOME PATCHY FOG MAY
DEVELOP AS WELL IN AREAS WHERE THE RAIN DOES FALL.  BLENDED ON THE
LOW TEMPERATURES AS WELL AS MAV LOOKS TOO COOL BASED ON AMOUNT OF
LOW LEVEL MOISTURE AROUND.

HIGH PRESSURE BUILDS IN TOMORROW AND SHOULD SEE LOW LEVEL MOISTURE
AND FOG MIX OUT AS THE DAYTIME HEATING KICKS IN.  DRY WEATHER AND
LOTS OF SUNSHINE EXPECTED.  MAV NUMBERS LOOK GOOD BASED ON 850 MB
TEMPERATURES AND FULL MIXING.

FOR TUESDAY...SHOULD SEE SOME INCREASE IN CLOUDS AFTER MIDNIGHT AS
WARM FRONT BEGINS TO APPROACH.  THE NAM IS QUITE A BIT FASTER THAN
ITS PREVIOUS RUN WHERE AS THE GFS IS FAIRLY CONSISTENT WITH THE
FRONT COMING AROUND 9Z-12Z.  THIS HAVE ADDED SOME LOW POPS LATE
TUESDAY NIGHT...BUT THE STRONGEST INFLOW FOR THE WARM FRONT IS NORTH
AND WEST OF THE REGION.  FOR TEMPERATURES HAVE GONE WITH THE MAV
NUMBERS.

WEAK SUMMER WARM FRONTAL ACTION ON WEDNESDAY WITH 850 TEMPS
WARMING BACK TOWARD 18C. PICTURE TALL THUNDERSTORMS DEVELOPING TO
OUR WEST ON WEDNESDAY WITH EQUILIBRIUM LEVEL NEAR 40 THSD. SO
INCREASED POPS FOR WEDNESDAY AFTERNOON AND EVENING ESPECIALLY IN
THE WEST/NORTHWEST.

MORE ROUNDS OF CONVECTION POSSIBLE THURSDAY SOUTH OF W/E FRONTAL
ZONE. 850 DEW POINTS NEAR 14C.  LUCKILY GOING INTO THIS PATTERN
INITIALLY DRY.

PREV DISCUSSION...
 /ISSUED 159 PM EDT MON JUN 19 2006/

AVIATION /18Z TO 18Z/...

INITIAL BAND OF SHOWERS AND MOISTURE PULLING INTO MOUNTAINS
.WITH CEILINGS LIFTING BEHIND THIS LINE. MVFR CEILINGS WILL HOLD
WITH THE SHOWERS...BUT SHOULD LIFT WITH IN AN HOUR OR TWO OF THE
SHOWERS ENDING FOR EKN/BKW. OTHER SITES WILL SEE A RETURN TO
SCATTERED CLOUDS AT VFR LEVELS UNTIL AROUND 00Z.

DEVELOPING CONVECTION ACROSS INDIANA AHEAD OF A COLD FRONT WILL
SWING ACROSS THE REGION THIS EVENING. SHOULD REACH THE OHIO RIVER
COUNTIES AROUND 00Z AND THEN SWING THROUGH THE MOUNTAINS BY 6Z.
EXPECT GUSTY NORTHWEST WINDS TO ACCOMPANY THE THUNDERSTORMS WITH
TEMPORARY MVFR TO IFR CONDITIONS. BEHIND THE FRONT...SHOULD SEE
IMPROVING CONDITIONS...WITH CEILINGS LIFTING. BUT WITH CONDITIONS
REMAINING CALM IN THE LOW LEVELS SO EXPECT SOME PATCH FOG TO FROM
WITH MVFR TO IFR CONDITIONS.

DRIER AIR AND HIGH PRESSURE BUILD IN ON TUESDAY WITH VFR
CONDITIONS AND LIGHT WINDS.

PREV DISCUSSION...
 /ISSUED 1215 PM EDT MON JUN 19 2006/

LONG TERM /FRIDAY THROUGH MONDAY/...

STILL APPEARS WET. HPC GUIDANCE ACCEPTED. LONG WAVE RIDGE SETTING
UP IN SOUTHWEST U.S...WITH TROF IN HUDSON BAY. SHORT WAVE
IMPULSES AT BASE OF WESTERLIES IN OUR CWA WITH TIMING ISSUES FOR
CONVECTION.

SHOULD START THE PERIOD HUMID WITH FRONTAL ZONE TO OUR NORTH.
SURFACE FRONTAL ZONE MAY GRADUALLY SLIDE SOUTH DURING THIS
PERIOD...WITH LESS CAPE AND INSTABILITY IN LATTER PERIODS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...TRM
AVIATION...TRM
Hazardous weather outlook, Jun 19, 3:00 AM EDT, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
300 AM EDT MON JUN 19 2006

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-201000-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
300 AM EDT MON JUN 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF STRONG TO SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING...OUT AHEAD OF A COLD FRONT...CROSSING TUESDAY
MORNING.  STORMS SHOULD SLOWLY WEAKEN AFTER SUNSET.  AT THIS
TIME...WE EXPECT THE THREAT FOR HIGH WINDS TO BE GREATER THAN THAT
OF LARGE HAIL WITH ANY STRONG STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Special weather statement, Jun 19, 5:22 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
522 PM EDT MON JUN 19 2006

KYZ101-102-OHZ083-084-087-192230-
GREENUP-CARTER-JACKSON OH-VINTON-LAWRENCE OH-
INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON...
OLIVE HILL...JACKSON...WELLSTON...OAK HILL...MCARTHUR...HAMDEN...
IRONTON...SOUTH POINT
522 PM EDT MON JUN 19 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR GREENUP AND CARTER IN NORTHEAST KENTUCKY...PLUS
JACKSON...VINTON...AND LAWRENCE IN SOUTHEAST OHIO.

MOST AREAS NEED SOME RAIN. GUSTY SHOWERS AND THUNDERSTORMS SHOULD
AFFECT THE AREA AROUND 7 OCLOCK. BRIEF WIND GUSTS OF 30 TO 40
MPH ARE LIKELY ON THE LEADING EDGE OF THE RAIN.

HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THIS EVENING.
IF STRONGER THUNDERSTORMS DEVELOP...SHORT DURATION WARNINGS MAY BE ISSUED
FOR SPECIFIC COUNTIES.

KTB
Special weather statement, Jun 19, 7:34 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
734 PM EDT MON JUN 19 2006

KYZ102-200000-
CARTER-
734 PM EDT MON JUN 19 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR CARTER COUNTY...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF OLIVE HILL...MOVING EAST AT
30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE GESLING...
  GRAYSON AND CARTER CAVES STATE PARK.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 19, 7:43 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
743 PM EDT MON JUN 19 2006

OHZ066-067-200030-
MORGAN-PERRY-
743 PM EDT MON JUN 19 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE FOR PERRY AND MORGAN COUNTIES...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHAWNEE...MOVING EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
  RENDVILLE...NEW STRAITSVILLE...MCCONNELSVILLE...MALTA...HEMLOCK AND
  CORNING.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jun 19, 8:50 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
850 PM EDT MON JUN 19 2006

WVZ013-200115-
LINCOLN-
850 PM EDT MON JUN 19 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE LINCOLN COUNTY...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORTHWESTERN LINCOLN COUNTY...OR ABOUT 11
MILES SOUTHEAST OF BARBOURSVILLE...MOVING EAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE WEST
  HAMLIN AND HAMLIN.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:14 PM EDTSevere Thunderstorm WarningRLXKanawha46 min
Jun 19, 11:03 PM EDTSevere Thunderstorm WarningRLXBraxton33 min
Jun 20, 3:31 PM EDTSevere Thunderstorm WarningRLXMingo29 min
Jun 20, 3:58 PM EDTSevere Thunderstorm WarningRLXLogan32 min
Jun 20, 4:32 PM EDTSevere Thunderstorm WarningRLXLogan28 min
Jun 20, 4:48 PM EDTSevere Thunderstorm WarningRLXBoone27 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.